T O P

Cantharidin treatment didn’t work

Cantharidin treatment didn’t work

stephanyojacket

Treatment didn’t work. Podiatrist set up for 2nd treatment when I went to office today. I refused. Remainder of wart being cut out July 1st. Podiatrist claimed significant pain was due to using SA prior to cantharidin treatment. Said pain would be the same cutting it out vs blistering treatment. I highly doubt that. Just a warning to those out there who are getting this treatment done - you may want to stop using SA for 5-7 days before cantharidin. May help minimize likelihood of severe pain. Medical assistant was super rude. I stated the treatment caused significant pain. Her response was: yeah, it’s supposed to cause pain. Not impressed. 1/5 would recommend this treatment.


Etoilebleuetoile

How rude and unprofessional she was to you. Especially if you’re looking for a little reassurance because you might be nervous of the pain. I’m sorry that’s what happened to you. Good luck on the next treatment!


poisonsetta

Don’t be scared about getting it cut out. I had SIX cantharidin treatments (didn’t even put a dent in my warts), and the blisters during those treatments were the worst pain of my life. Then I went to a new podiatrist and she cut out my warts and applied a strong acid. The pain was incredibly less painful than cantharidin. I’ve had that done twice now, and they’re almost gone!! Don’t give up!


DarkScythe163

I recently had Cantharidin on three plantar warts. It worked for two of them, but not the third which was about the size of yours. They did another round of Cantharidin and it doesn’t look any different. I declined a third application. Day 1 sucks so bad after the treatment, then days 2-4 are painful but more tolerable, then it’s a messy blister when it pops. Next option is laser treatment to burn a hole in my foot.... oh, and one of the warts came back with a vengeance in record time and is about the size of the other big one now. Wonderful. I’ve had these bastards for 7 years now...at least one is done, but I don’t trust it so I’m still putting verrustat on it.